# SDR UALA2011110305965

- Difficulty date: November 2, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,068 hours, 14,103 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L WON'T ARM.  FOUND SURVIVAL KIT LANYARD CAUGHT IN GIRT BAR FITTING, SECURED LANYARD AND DOOR ARMING OPS CHECK GOOD.
